English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The degree of maps between certain 6-manifolds

MPS-Authors
/persons/resource/persons234928

Baues,  H.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H. (1998). The degree of maps between certain 6-manifolds. Compositio Mathematica, 110, 51-64.


Cite as: http://hdl.handle.net/21.11116/0000-0004-381E-D
Abstract
There is no abstract available